I get one or two small jelly looking things in my semen whn I cum and I don't know what it is. This has been happening for at least 2 years now and I know I don't have any STD's or anyting.
I went to two doctors and one said it could be a symptom of prostatitis. I did a test and my white blood cell count was a little high but I don't have any pain or anything that bothers me peeing. He gave me antibiotics and those did nothing.
The other said there was nothing wrong and that it was a way for the sperm to stick together.
So, does anyone know if this is normal? I do take Propecia and was thinking that could have something to do with it.
07-18-2006, 08:36 PM #1
Jelly like substance in my cum. What is it???????
07-18-2006, 08:59 PM #2
07-18-2006, 09:18 PM #3
07-18-2006, 09:19 PM #4
- Join Date: Jun 2003
- Location: Oklahoma, United States
- Age: 28
- Stats: 5'10", 210 lbs
- Posts: 330
- BodyPoints: 839
- Rep Power: 204
07-18-2006, 09:21 PM #5
Is it clear (seethru), cloudy (milky), or colored (yellowish, brownish)?
Does this substance come out each time or only a few times? If only a few times, do you remember if you did the same types of things within the last few days before this substance's appearance? Things such as ingesting a certain food/beverage/supplement (or NOT eating a certain food/beverage/supplement).
Do you have any other symptoms, such as swollen lymph nodes, sensitive skin, chills, water retention, fatigue, etc.?
Have you done a google search on this subject? Search strings such as "contents of ejaculate" or "what's in my cum?" (seriously).
Generally, STDs have multiple symptoms that are obvious to the victim, but a few are stealth STDs. Best idea is to contact your local Planned Parenthood and ask them any question you want about STDs.
Sux that you had two docs that conflicted each other, but you should know that many docs simply throw drugs and antibiotics at people when they don't know what to do.
07-18-2006, 09:21 PM #6
07-18-2006, 09:47 PM #7Originally Posted by Saeco Pink
Good call on Googleing it. I found varying opinions still.
The jelly-like things are clear/yellowish.
It does come out almost everytime.
I know it's not an STD because I've had every possible test done that can be done.
I'm realy thinking that it's the Propecia because I vaguely recall it stopping when I stopped using propecia for a couple weeks but I can't don't remember for sure. I guess I could stop using it but I don't want to lose hair, so I'm checking here first.
07-18-2006, 10:18 PM #8
- Join Date: Oct 2005
- Location: Australia
- Age: 30
- Stats: 6'0", 184 lbs
- Posts: 5,292
- BodyPoints: 15734
- Rep Power: 2314
07-18-2006, 10:21 PM #9
07-18-2006, 10:43 PM #10Originally Posted by 3cZHH2
I'd say that if this material is coming out of your reproductive system in relation to your use of it, then it is a bad sign.
What are the risks of cancer for males using the product? Watch your testes, matey.
07-18-2006, 10:48 PM #11
- Join Date: Aug 2005
- Location: New Port Richey, Florida, United States
- Age: 26
- Posts: 5,022
- BodyPoints: 9621
- Rep Power: 1625
07-19-2006, 03:17 AM #12
- Join Date: Oct 2005
- Location: Canada
- Age: 26
- Stats: 5'9", 161 lbs
- Posts: 7,228
- BodyPoints: 7078
- Rep Power: 5006
07-19-2006, 07:26 AM #13
07-19-2006, 08:16 AM #14
07-19-2006, 02:19 PM #15
07-19-2006, 02:23 PM #16Originally Posted by Hunterchilla
I only jerk off once every 3-4 days at most right now. I have no whores to **** and I'm tired of porn plus I'm probably depressed so I don't have much of a libido at all.
Oh well, things can only get better I guess.
07-19-2006, 03:27 PM #17